Some Properties of Accretive Operators in Linear 2-Normed Spaces

Harikrishnan, P K and Ravindran, K T (2011) Some Properties of Accretive Operators in Linear 2-Normed Spaces. International Mathematical Forum, 6 (59). pp. 2941-2947. ISSN 1312-7594

IMF.PDF - Published Version

Download (194kB)
Official URL:


In this paper we discuss some properties of resolvents of an accretive operator in linear 2-normed spaces, focusing on the concept of contrac- tion mapping and the unique fixed point of contraction mappings in linear 2- normed spaces. Also, we establish the existence of solution of strong accretive operator equation in linear 2-normed spaces.

Item Type: Article
Uncontrolled Keywords: Linear 2-normed spaces, sequentially closed, accretive opera- tors, m-accretive operator, fixed point, sequentially continuous
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 19 May 2012 11:26
Last Modified: 19 May 2012 11:26

Actions (login required)

View Item View Item